# SDR RU3A98008

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80
- Make and model: Beech 300BEECH
- Aircraft serial: FF15
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Failed
- Location: Lt Prop
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROP GOVERNOR REPLCED PRIOR TO FLIGHT TO CLEAR PREVIOUS GRIPE.  LEFT PROP FAILED TO COMEOUT OF FEATHER WHEN TESTED IAW FLIGHT TEST PROCEDURES.  EMERGENCY PROCEDURES COMPLIED WITH AND AIRCRAFT LANDED SINGLE ENGINE SAFELY.  RETURNED TO SERVICE 12-03-98 FOLLOWING PROPELLER, PROP GOVERNOR CHANGE AND RIGGING PROCEDURES IAW TI 4128.2.  TEAR DOWN REPORT FROM DUNCAN AVIATION ON PROPELLER P/N HCB4MP3B, S/N FWAS 2215, WAS INCONCLUSIVE.  A TEAR DOWN REPORT ON PROP GOVERNOR P/N 8221-212, S/N 2253651 HAS BEEN REQUESTED.  RESULTS WILL BE FORWARDED IF REMARKABLE.  REFERENCE RU3A98007.
